# SDR SWAA2016071853928

- Difficulty date: July 4, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A46001
- Part serial: 000576
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 GROUND SPOILER DELAMINATED.  R & R GROUND SPOILER IAW AMM.
